# SDR USAA2013092300028

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 96,160 hours, 34,311 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK,  COMPOSITE DAMAGE ON LT OTBD T/E FLAP AT APPROX 52 INCHES OTBD FROM INBD END AT L/E 3 INCHES AFT OF FLAP SPAR.  REPAIRED LT OTBD T/E FLAP IAW SRM 57-53-01 & 51-70-04.
